# SDR MALA060514

- Difficulty date: August 12, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,378 hours, 21,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA, FOUND SEAT TRACK AT BLO IS CORRODED OUT OF LIMITS BETWEEN FS 294 AND 304.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53342.  REF: EAMS WORK ORDER 214264 TASK 1552.
